# SDR UALA2012081304399

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Damaged
- Location: Elevator Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PCA BELLCRANK FUNCTIONALLY CHECK RIG OF ELEVATORS TO IDENTIFY ANY OUT OF RIG CONDITION CAUSED BY SHEARED OR PARTIALLY SHEARED RIVETS IN THE ELEVATOR POWER CONTROL ACTUATOR INPUT LINKAGE ASSEMBLIES.  REFERENCE AMM 27-31-98 PAGE SERIES 601.  MANDATED BY AD 2001-04-09 AND NOT EXTENDABLE.  FOUND SHEARED RIVET IN LT OTBD ELE BELLCRANK.  REMOVED AND REINSTALLED, REWORKED BELLCRANK IAW B767 AMM 27-31-06.  ADJUSTED ELEVATOR CONTROL SYS PER ROUTINE CARD 5232R430.
